# SDR YENA2024010800017

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 8,963 hours, 1,315 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'FUEL-ACT XFR FAULT  ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); REMOVED AND REPLACED ALSCU (AUX LVL SNS STL UNIT) IAW AMM 28-46-35. OPS CHECK OK. MX-4 UPDATED, PLACARD REMOVED. MCC NOTIFIED.
